i have been off of suboxone for two weeks now and mostly feel ok. but even after two weeks i still have water like diarreah, cold chills, back aches, and extremely low energy level. the dose i tapered down to and got off was only 1mg. and was at that dose for about two months.
5 Sep 2010
To be honest, i dont really have an answer to your question because I have never managed to last two weeks without opiats. What I do know is that I spent 9 days withdawing off subutex and i couldnt handle it anymore. I never slept for 9 days, I was sweating buckets, anxiety was going through the roof so I ended up using heroin again. Now I am on 12mg of suboxone and life is cool at the moment im back to work and lovin it.
Ive got the same worries as you. Part of me says "Why not stay on suboxone for the rest of my life if it makes me get on with day to day life".
the other part of me says " Hold on neil your ambitions are to clean up from opiats".
Everyone is different. I know of people that have come straight off suboxone no problem, just a few days feeling low. Others struggle like I did with subutex, and I was only on subutex for 2 and a half weeks.
Diahrea is your bowels waking up as opiats send your bowels to sleep, now they are starting to function. Hot and cold flushes can be helped with hot baths and showers, It really settles jumpiness and relaxes you. If you are feeling low in energy, try your best to keep your mind occupied, keeping busy is essential to any type of detox, it prevents your mind from running off to thoughts of using.
By the sounds of it I thinks you have cracked it. You've obviously gone through the worst of it... well done! Your just feeling the tail end of W/D, remember, keep your mind in the day, each day will get better even if only a fraction better. Always remember you bodies science is different to everyone elses, no one can dictate to you how you are going to feel. Good luck, keep up the good work.
5 Sep 2010
Hey Opio, since you are still having the #3 (diarrhea), please make sure you are hydrated, and do drink just a little gatorade each day.You can also take some imodium ad if you haven't thought to do that yet. I hate that you still feel bad. The brain does have to heal whether you stop opiates, suboxone or methadone. If you will google the Thomas recipe opiate withdrawal, it will give you a list of over the counter meds and supplements that might help with the withdrawal symptoms you are having. There should also be a journal that Thomas wrote that chronicled how he felt each day when he quit opiates. That might give you someone of an idea of how long this might last for you. I am pretty sure it was Robert who said not to try and jump off at too high a dose, as withdrawal would occur for a while. I think you might have jumped at too high a dose, and your brain wasn't quite thru healing.
If you can get the #3 under control, and can start walking for 10 or 15 minutes each day and increase that time every few days by a few minutes, it should produce endorphins which will make you feel better mentally and physically, and it should help reboot the brain, so, it will start sending and receiving the proper pain/pain relief responses. Our bodies were designed to work and exercise a certain amount everyday, and when we aren't doing that, it gets used to it and the energy levels drop, because we are not expending any energy. I know it will be hard for you to walk because you are hurting, tired, unmotivated, and possible sad, but, it will help. I am saying some Huge Prayers for you, please let us know of your progress. I hope you feel better very, very soon.
5 Sep 2010
Hi opio,getting off of 1mg is like getting off 10mg of methadone.you could have split 1mg down to .10mg.you should have taken 1mg and added 10 units of water and tapered all the way down 0.75-0.50-0.25-0.10 you could have tampered down a hole lot more. but that not the case.you gotta start walkin and drink plenty of fluids.even if you have the runs.that's all the sub still coming out of you.your body is trying to start workin the way it should have before you started takin any drugs. a couple months of taking sub and then taking nothing may not have been long enough.about 1 month,and then your body will start feeling back to normal.GOOD LUCK DUDE YOUR ON YOUR WAY BACK TO THE LIVING... pete
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After using suboxone for 2 weeks at 2 mg a day how long should withdrawal last, I don't feel to bad?
I had a probably with roxy's lasting maybe only a month or two so I got a hold of four suboxone's to combat the withdrawal. My initial dose ...
1 answer • 10 Mar 2010
I am trying to stop taking oxys (480mgs a day for 2 years) and I was told that if I take Subutex instead of Suboxone that I can take it w/o having to ...
5 answers • 14 Dec 2010
If so how long after taking it will your withdrawals go away?
4 answers • 29 Dec 2011